# SDR UPS202347

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND WINGS 321 I/B MIDFLAP LOWER AFT SKIN CRACKED AT AFT EDGE BEHIND NR 4 CARRIAGE.  INSTALLED REPAIR IAW SRM 57-50-4.
